# SDR SWAA2022011861773

- Difficulty date: January 15, 2022
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N8311Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 38808
- Aircraft time: 31,843 hours, 14,406 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING TO BODY FAIRING PANEL NUMBER 195CR BOTTOM TRAILING EDGE CRACKED. ; / [01] REPAIRED PER EA 22-153-00144
